# SDR DALA2020060202443

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 54,724 hours, 38,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WAKE-UP CHECK, THE TWO FORWARD OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED SAME PER AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
